# SDR UALA2012022901264

- Difficulty date: February 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 59,061 hours, 22,128 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS DROPPED AT ROW 31 DEF.  COMPLIED WITH MAINT TIP 35-003 DROP TEST DUE IN 3D.  INSTALLED MASK O2 PROPERLY CHECK CONTAINER O2 MASK ALL OK AND PERFORMED OPERATIONAL CHECK IAW AMM.
